# SDR 08FDEA04679

- Difficulty date: November 3, 2008
- Submitted: November 5, 2008
- Operation: Air carrier
- Aircraft: N722FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 479
- Aircraft time: 40,987 hours, 22,509 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A2557158600200
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO FLOOR PANEL DELAMINATED AND PUNCTURED.  REMOVED PANEL IAW AMM 53-10-35-4.  FABRICATED NEW PANEL.  FABRICATED IAW DWG SRZ 25-005.  PART MARKED IAW GMM 7-0-1000.  INSTALLED PANEL IAW AMM 53-10-35-1.
